# SDR FDEA202106211576

- Difficulty date: June 21, 2021
- Submitted: June 25, 2021
- Operation: Air carrier
- Aircraft: N612FE
- Make and model: Doug MD-11F
- Aircraft serial: 48605
- Aircraft time: 85,658 hours, 21,052 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: ARB74024
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

02 EACH FASTENER HOLES #6 AND #11 FOUND CRACK INDICATION DURING OPEN - HOLE HIGH   FREQUENCY EDDY CURRENT INSPECTION AT RIGHT HAND WING LOWER SKIN ACCESS DOOR   CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS = 713.6. 02 EACH FASTENER HOLES #6 AND #11 WITH CRACK INDICATION AT RIGHT HAND WING   LOWER SKIN ACCESS DOOR CUTOUT BETWEEN STATION XORS = 683.4 AND STATION XORS =   713.6 BUSHING REPAIR CARRIED OUT AS PER SRM 57-20-02-2R FIGURE 201 REPAIR 5. INITIAL   INSPECTION TO BE CARRIED OUT AT 2000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO   BE CARRIED OUT AT EVERY 2000 FLIGHT CYCLES BY HIGH FREQUENCY EDDY CURRENT AND   ULTRASONIC INSPECTION PER SRM 57-20-02-2R FIGURE 202 / REPAIR 5 TABLE 201. REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
